MathSciNet Relay Station
MathSciNet bibliographic data
MR2373194 11G55 (11S80 11Y16)
Besser, Amnon; de Jeu, Rob ${\rm Li}\sp {(p)}$-service? An algorithm for computing $p$-adic polylogarithms. Math. Comp. 77 (2008), no. 262, 1105–1134.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement